# SDR EBVR450D121923001

- Difficulty date: December 19, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 13,465 hours, 9,044 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 300
- Part time: 13,465 hours, 9,044 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRETTING CORROSION ON AFT HORIZONTAL ATTACH FITTINGS, ON THE HORIZONTAL STAB AND VERTICAL STAB. TEXTRON ENGINEERING PER MINOR RECOMMENDED REPAIR MEMO DQ40986M1 DATED 9-8-2023 RESTORE PAINT PROTECTION AND APPLY CORROSION INHIBITING SOLID FILM LUBRICANT.
